Alert archive / Washington / Gale Watches in 2017

Gale Watch 13, NWS Seattle, WA

March 17, 2017

NWS Seattle, WA issued this gale watch at Mar 17, 2017, 2:56 AM PDT. It took effect at Mar 18, 2017, 8:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 17, 2017, 2:56 AM PDT (09:56 UTC)
In effect from
Mar 18, 2017, 8:00 AM PDT
Expired
Mar 17, 2017, 8:58 AM PDT
In force
Issued by
NWS Seattle, WA

The text

As transmitted.

644 
WHUS76 KSEW 170956
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
256 AM PDT FRI MAR 17 2017

PZZ150-153-156-176-171100-
/O.CAN.KSEW.SC.Y.0057.000000T0000Z-170317T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
256 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ130-171100-
/O.CAN.KSEW.SC.Y.0057.000000T0000Z-170317T1100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
256 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ132-171800-
/O.NEW.KSEW.SC.Y.0060.170317T1800Z-170318T0600Z/
/O.NEW.KSEW.GL.A.0013.170318T1500Z-170319T0100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
256 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
THIS EVENING. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS
IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS THIS AFTERNOON AND EVENING. WEST
  25 TO 35 KNOTS POSSIBLE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ170-173-171800-
/O.EXT.KSEW.SC.Y.0057.000000T0000Z-170318T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
256 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-171800-
/O.NEW.KSEW.GL.A.0013.170318T1500Z-170319T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
256 AM PDT FRI MAR 17 2017

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON. 

* WINDS...WEST 25 TO 35 KNOTS POSSIBLE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$


WWW.WEATHER.GOV
1 follow-up statement
153 
WHUS76 KSEW 171558
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
858 AM PDT FRI MAR 17 2017

PZZ132-180000-
/O.CAN.KSEW.SC.Y.0060.170317T1800Z-170318T0600Z/
/O.UPG.KSEW.GL.A.0013.170318T1500Z-170319T0100Z/
/O.NEW.KSEW.GL.W.0023.170318T1300Z-170319T0100Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
858 AM PDT FRI MAR 17 2017

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. THE GALE WATCH
IS NO LONGER IN EFFECT. 

* WINDS...WEST 25 TO 35 KNOTS. 

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-180000-
/O.UPG.KSEW.GL.A.0013.170318T1500Z-170319T0100Z/
/O.NEW.KSEW.GL.W.0023.170318T1300Z-170319T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
858 AM PDT FRI MAR 17 2017

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. THE GALE WATCH
IS NO LONGER IN EFFECT. 

* WINDS...WEST 25 TO 35 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ173-180000-
/O.CON.KSEW.SC.Y.0057.000000T0000Z-170318T0000Z/
/O.NEW.KSEW.SC.Y.0061.170318T0600Z-170319T0400Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 PM PDT
SATURDAY. 

* WIND...SOUTHEAST 15 TO 25 KNOTS TODAY AND NORTH TO NORTHWEST 15 TO
  25 KNOTS LATE TONIGHT AND SATURDAY.

* SEAS...BUILDING TO 10 FEET AT 10 SECONDS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ170-180000-
/O.CON.KSEW.SC.Y.0057.000000T0000Z-170318T0000Z/
/O.NEW.KSEW.SC.Y.0061.170318T1300Z-170319T0400Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PDT SATURDAY. 

* WIND...SOUTHEAST 15 TO 25 KNOTS TODAY AND NORTHWEST 15 TO 25 KNOTS
  ON SATURDAY.

* SEAS...BUILDING TO 10 FEET AT 10 SECONDS SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-180000-
/O.NEW.KSEW.RB.Y.0010.170318T1300Z-170319T0100Z/
GRAYS HARBOR BAR-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 6 AM TO 6 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT
SATURDAY. 

* COMBINED SEAS...BUILDING TO 8 TO 10 FEET EARLY SATURDAY MORNING.

* FIRST EBB...830 PM THIS EVENING. 

* SECOND EBB...900 AM SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ153-156-176-180000-
/O.NEW.KSEW.SC.Y.0061.170318T0600Z-170319T0400Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 PM PDT
SATURDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* SEAS...10 FEET AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-180000-
/O.NEW.KSEW.SC.Y.0061.170318T1300Z-170319T0400Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 9 PM PDT SATURDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS.

* WAVES/SEAS...9 FEET AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-180000-
/O.NEW.KSEW.SC.Y.0061.170318T1300Z-170318T2200Z/
PUGET SOUND AND HOOD CANAL-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM PDT SATURDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES/SEAS...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-180000-
/O.NEW.KSEW.SC.Y.0061.170318T1300Z-170319T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. 

* WINDS...WEST TO SOUTHWEST 15 TO 30 KNOTS...MAINLY SOUTH OF THE SAN
  JUAN ISLANDS.

* WAVES/SEAS...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-180000-
/O.NEW.KSEW.SC.Y.0061.170318T1300Z-170319T0100Z/
ADMIRALTY INLET-
858 AM PDT FRI MAR 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. 

* WINDS...NORTHWEST 15 TO 25 KNOTS. 

* WAVES/SEAS...2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale watch went out at Mar 17, 2:30 AM PDT, 26 minutes earlier.

Area forecast discussion, Mar 17, 2:30 AM PDT, 26 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
230 AM PDT Fri Mar 17 2017

.SYNOPSIS...A frontal system will bring rain and breezy conditions
to Western Washington this afternoon into Saturday. Drier weather is
likely Sunday and Monday under a weak ridge. Rain is likely to
return Tuesday and Wednesday.

&&

.SHORT TERM...
Clouds will be on the increase this morning as a surface low about
1200 nautical miles west-southwest of Seattle at 2 AM PDT lifts
northeastward toward the area. Rain should reach coastal areas
before noon then spread inland across the interior in the afternoon.
A warm front will lift northward across Western Washington this
evening and push snow levels up to 6000 or 7000 feet in the Cascades
before they plummet back to pass levels behind the passage of a cold
front on Saturday. There is a short burst of pretty high QPF
associated with this system and the Olympics could pick up 2 to 3
inches of rain in a 12 hour period between Friday afternoon and the
early hours of Saturday. This could push the Skokomish River back
above flood stage and this is addressed in the hydrology portion of
the discussion.

A 1000 millibar surface low associated with this system is expected
to come onshore around midnight near or a little north of the
Hoquiam area. Pressure gradients look unimpressive with this system
so breezy to locally windy looks like a good forecast for Saturday
along with some post-frontal showers. A Puget Sound convergence zone
is likely to develop on Saturday afternoon with areas outside of it
probably drying out a bit. High temperatures both today and Saturday
will be below normal. High pressure will rapidly build on Sunday and
the air mass will dry. Residual showers will end in the morning
though a few may continue in the mountains. The sun will also make
an appearance though a cool dry northerly flow will keep highs
around 50.

.LONG TERM from the previous discussion...
Monday will be dry and partly to mostly sunny as a weak upper level
ridge axis shifts east of the region. Temperatures should climb into
the mid 50s. By Monday night, another upper level trough is expected
to be over the offshore waters and this will likely usher in the
first of a series of weather systems into Western Washington keeping
us cool and unsettled. 27

&&

.AVIATION...Southwest flow aloft will prevail today and tonight.
A frontal system will move through the area tonight. At the surface,
a low will move onshore over the Central Coast tonight followed by
onshore flow.

The air mass is stable with high clouds and patchy fog over the
south interior early this morning. Moisture will increase today with
ceilings gradually lowering through the day. MVFR low clouds will
develop at the coast in the afternoon and then in the interior in
the evening.

KSEA...High clouds will thicken and lower today with mid level
clouds later this morning and VFR low clouds in the afternoon. MVFR
low clouds should develop this evening and continue overnight.
East wind 4-8 knots will become south 10-15 knots tonight behind the
front. Schneider

&&

.MARINE...Low level flow will be east to southeast today ahead of
a frontal system approaching from the southwest. The frontal system
will move through the waters tonight with a surface low moving
onshore over the Central Coast. There remains some uncertainty with
exactly where the low will make landfall. The current best estimate
is the low will move onshore just south of Hoquiam around midnight.

Onshore flow will follow the frontal system on Saturday, easing
Saturday night as high pressure moves overhead. The high pressure
will shift inland Sunday and Monday for a period of offshore flow.
Another frontal system will reach the area on Tuesday. Schneider

&&

.HYDROLOGY...
A Flood Warning remains in effect for the White River at R Street
(affecting Sumner) until further notice. A Flood Watch remains in
effect for the Skokomish River in Mason County. More heavy rain
tonight and Saturday could drive the Skokomish River above flood
stage again.

Additional rainfall on already saturated soils will keep the threat
of landslides elevated across much of the CWA the rest of this week.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from late tonight through Saturday evening for Hood
     Canal Area-Lower Chehalis Valley Area-Olympics.

PZ...Small Craft Advisory until 5 PM PDT this afternoon for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm.

     Gale Watch from Saturday morning through Saturday afternoon for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 11 AM this morning to 11 PM PDT this
     evening for East Entrance U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

An illustrated version of this forecast discussion can be seen at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 2:56 AM PDTSmall Craft AdvisorySEW6 hr
Mar 17, 8:58 AM PDTGale WarningSEW33 hr
Mar 17, 8:58 AM PDTSmall Craft Advisory for Rough BarSEW39 hr
Mar 17, 8:58 AM PDTSmall Craft AdvisorySEW36 hr

Nearby

Gale Watches in Washington, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.